# SDR GTIA020743

- Difficulty date: June 14, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Damaged
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND REPLACED DORSAL FIN ATTACH ANGLE PER EA 5310-208A.  REMOVED 5939711-501 AND 502 ANGLES.  LOCATED AND DRILLED NEW.  INSTALLED -3 AND -4 ANGLES.  EA 5310-208A SIGN OFFS PERFORMED AND DOCUMENTED ON EOA W/C B00034-11R-00006. (M)
